# SDR HALA2010011600027

- Difficulty date: January 16, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 90,952 hours, 17,394 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Relay
- Condition: Malfunctioned
- Location: Rt Engine Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RT ENG OIL PRESS DISPLAYED IN "RED" AFTER ENG SHUTDOWN. (W/PRESS AT EICAS STILL INDICATES RED).  REPLACED K1039 CH B R ENG EEC RESET RELAY AND K169 R FUEL/IGN CONT RELAY PER SSM 76-11-01.  ACCOMPLISHED IDLE RUN RT ENG OIL PRESS IND NORMAL AFTER ENG SHUTDOWN (NO "RED INDICATION") OK FOR SVC.
